Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 29, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 30, 2014, 2:28 PM MDT for 7 counties in North Dakota. It took effect at Oct 31, 2014, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2014, 2:28 PM MDT (20:28 UTC)
- In effect from
- Oct 31, 2014, 12:00 PM MDT
- Expired
- Oct 31, 2014, 5:49 PM MDT
- In force
- 6 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
687 WWUS73 KBIS 302028 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 328 PM CDT THU OCT 30 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-310430- /O.NEW.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 228 PM MDT THU OCT 30 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY. * TIMING...FRIDAY AFTERNOON IN THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
6 follow-up statements
625 WWUS73 KBIS 310406 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1106 PM CDT THU OCT 30 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-311215- /O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1006 PM MDT THU OCT 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY... * TIMING...FRIDAY AFTERNOON IN THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
189 WWUS73 KBIS 310956 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 456 AM CDT FRI OCT 31 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA FRIDAY AFTERNOON AND INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-311800- /O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 356 AM MDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINERT
613 WWUS73 KBIS 311459 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 959 AM CDT FRI OCT 31 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-312300- /O.CON.KBIS.WI.Y.0029.141031T1800Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 859 AM MDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
133 WWUS73 KBIS 311828 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 128 PM CDT FRI OCT 31 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-010000- /O.CON.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 1228 PM MDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
952 WWUS73 KBIS 311938 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 238 PM CDT FRI OCT 31 2014 ...STRONG WINDS ACROSS SOUTHWEST NORTH DAKOTA FRIDAY... .SOUTHEASTERLY WIND GUSTS TO 45 MPH ARE EXPECTED ACROSS SOUTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. THIS INCLUDES BEACH...MEDORA...DICKINSON...AMIDON...BOWMAN...HETTINGER AND MOTT. THE STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. NDZ031>033-040-041-043-044-010000- /O.CON.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 138 PM MDT FRI OCT 31 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * TIMING...FRIDAY AFTERNOON INTO THE EARLY EVENING. * WINDS...SOUTHEAST WIND GUSTS TO 45 MPH. * IMPACTS...STRONG WINDS WILL MAKE DRIVING HIGH PROFILE VEHICLES DIFFICULT AND MAKE WORKING ON ELEVATED STRUCTURES HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
061 WWUS73 KBIS 312349 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 649 PM CDT FRI OCT 31 2014 ...WINDS HAVE DIMINISHED SOUTHWEST... .THE WINDS HAVE DIMINISHED ACROSS SOUTHWEST NORTH DAKOTA AND THE WIND ADVISORY HAS BEEN ALLOWED CANCELLED. NDZ031>033-040-041-043-044-010100- /O.CAN.KBIS.WI.Y.0029.000000T0000Z-141101T0000Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 549 PM MDT FRI OCT 31 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED. $$ WAA
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 30, 12:14 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 30, 12:14 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 114 PM CDT THU OCT 30 2014 .UPDATE... ISSUED AT 114 PM CDT THU OCT 30 2014 THE FORECAST CONTINUES TO REMAIN ON TRACK AS STRATUS IS BEGINNING TO ERODE ACROSS THE TURTLE MOUNTAINS. THIS TREND WILL CONTINUE TO PROPAGATE SOUTH THROUGH THE AFTERNOON AND EARLY EVENING AS LOW LEVEL SUBSIDENCE INCREASES WITH THE BUILDING SURFACE HIGH. UPDATE ISSUED AT 909 AM CDT THU OCT 30 2014 NO SIGNIFICANT CHANGES WITH THIS FORECAST UPDATE AS THE LATEST 12-13 UTC RAP ITERATIONS CONTINUE TO ERODE LOW LEVEL STRATUS FROM NORTH TO SOUTH LATE THIS AFTERNOON WITH LOW LEVEL SUBSIDENCE IN THE BUILDING SURFACE HIGH ACROSS NORTH DAKOTA. UPDATE ISSUED AT 646 AM CDT THU OCT 30 2014 REMOVED EARLY MORNING DRIZZLE/FREEZING DRIZZLE WORDING FROM THE ZONES AS SURFACE OBS HAVE BEEN DRY ALL MORNING UNDER THE STRATUS DECK CREEPING SOUTH ACROSS WESTERN AND CENTRAL NORTH DAKOTA. OTHERWISE...THE REMAINING WEATHER ELEMENTS ARE IN GOOD SHAPE. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 333 AM CDT THU OCT 30 2014 EFFECTS OF A LARGE CLOUD DECK MOVING SOUTH ACROSS THE STATE BEHIND A COLD FRONT WILL BE THE MAIN FORECAST CONCERNS IN THE SHORT TERM. TIMING OF CLOUDS DISSIPATING TODAY WILL AFFECT MAX TEMPERATURES. CURRENTLY...A COLD FRONT EXTENDED FROM A LOW NEAR JAMESTOWN WESTWARD ALONG I-94. A LARGE CLOUD DECK IN SOUTH CENTRAL CANADA WELL BEHIND THE FRONT WAS PUSHING INTO NORTHWESTERN NORTH DAKOTA. THE COLD MOIST AIR WILL PUSH SOUTH ACROSS THE STATE TODAY...AND THE LOW CLOUD DECK SHOULD ENCOMPASS THE STATE LATER THIS MORNING. SOME OBSERVATION SITES WERE REPORTING FOG AT THE LEADING EDGE OF THE CLOUD DECK...BUT THIS SHOULD NOT LAST LONG AS STRATUS DECK MOVES OVER AND WINDS PICK UP A BIT. THE FOG IN THE JAMES VALLEY MAY LINGER UNTIL THE LOW MOVES SOUTHEAST AND THE FRONT PUSHES THROUGH...SO KEPT A MENTION OF FOG THERE UNTIL AROUND SUNRISE. THE LARGE CANADIAN HIGH PUSHES SOUTH ACROSS THE STATE TODAY...AND THE MODELS INDICATE CLOUDS DISSIPATING WITH TIME TODAY. EXPECTING DISSIPATING CLOUDS DURING THE AFTERNOON. A COOL DAY WITH HIGHS ONLY REACHING THE UPPER 30S NORTH TO THE LOW TO MID 40S SOUTH. BY FRIDAY MORNING THE HIGH CENTER SHOULD BE OVER THE RED RIVER VALLEY...WITH A GOOD PRESSURE GRADIENT IN THE WEST ALLOWING SOUTHEAST WINDS TO DEVELOP BY AROUND MIDNIGHT. LOW TEMPERATURES SHOULD RANGE FROM THE TEENS IN CENTRAL NORTH DAKOTA CLOSER TO THE HIGH CENTER...TO THE 20S IN THE FAR WEST WITH THE SOUTHEAST WINDS MIXING THE LOWER ATMOSPHERE AND KEEPING TEMPS FROM FALLING BELOW 20. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 333 AM CDT THU OCT 30 2014 STRONG UPPER LEVEL RIDGING BUILDING OVER THE GREAT PLAINS WILL GENERATE DRY CONDITIONS OVER NORTH DAKOTA FRIDAY AND SATURDAY. VERY WINDY CONDITIONS ARE FORECAST TO DEVELOP OVER SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AS LOW PRESSURE DEVELOPS ACROSS MONTANA. WINDS SHOULD ABATE BY SATURDAY AS THE SURFACE CYCLONE ENTERS EASTERN MONTANA AND WEAKENS GRADIENT FLOW ACROSS NORTH DAKOTA. THE MEDIUM RANGE MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT WITH THE EVOLUTION AND TRACK OF A SHORTWAVE LIFTING INTO CENTRAL AND EASTERN MONTANA SUNDAY. THE BULK OF THE PRECIPITATION SHOULD REMAIN IN MONTANA SUNDAY. AS THE SHORTWAVE ENTERS SASKATCHEWAN AND MANITOBA SUNDAY NIGHT INTO MONDAY...WRAP AROUND MOISTURE COULD GENERATE A CHANCE OF SNOW SHOWERS MONDAY MORNING...WITH THE PRECIP TYPE LIKELY TRANSITIONING TO RAIN SHOWERS MONDAY AFTERNOON. DRY CONDITIONS ARE THEN FORECAST MONDAY NIGHT THROUGH TUESDAY AS SHORTWAVE RIDGING CRESTS OVER NORTH DAKOTA. THE MEDIUM RANGE MODELS PROG A SLIGHT CHANCE FOR RAIN OR SNOW DEVELOPING NORTH TUESDAY NIGHT AS THE LEFT FRONT QUAD OF A 130+ KT UPPER JET STREAK LIFTS ACROSS THE STATE. DRY CONDITIONS ARE FORECAST AGAIN BY WEDNESDAY AS BROAD UPPER RIDGING BUILDS OVER THE ROCKIES INTO THE WESTERN PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 114 PM CDT THU OCT 30 2014 MVFR TO IFR STRATUS EARLY THIS AFTERNOON ACROSS NEARLY ALL OF WESTERN AND CENTRAL NORTH DAKOTA WILL SLOWLY ERODE FROM NORTH TO SOUTH IN THE LATE AFTERNOON AND EARLY EVENING AS HIGH PRESSURE BUILDS ACROSS THE AREA. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...JV LONG TERM...TM AVIATION...AYD
Hazardous weather outlook, Oct 30, 2:22 PM MDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 322 PM CDT THU OCT 30 2014 NDZ001>005-009>013-017>023-025-034>037-042-045>048-050-051-312030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 322 PM CDT THU OCT 30 2014 /222 PM MDT THU OCT 30 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ031>033-040-041-043-044-312030- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 222 PM MDT THU OCT 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FREEZING DRIZZLE IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A WIND ADVISORY IS IN EFFECT FOR FRIDAY AFTERNOON. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD/AJ
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.